Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 907982, 15 pages
http://dx.doi.org/10.1155/2014/907982
Research Article

Exponential Stability of Neutral Stochastic Functional Differential Equations with Two-Time-Scale Markovian Switching

College of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 22 December 2013; Accepted 16 January 2014; Published 16 March 2014

Academic Editor: Weihai Zhang

Copyright © 2014 Junhao Hu and Zhiying Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junhao Hu and Zhiying Xu, “Exponential Stability of Neutral Stochastic Functional Differential Equations with Two-Time-Scale Markovian Switching,” Mathematical Problems in Engineering, vol. 2014, Article ID 907982, 15 pages, 2014. https://doi.org/10.1155/2014/907982.